# SDR CA981006006

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CNF61A1
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDERS NR 3 AND NR 6 FOUND CRACKED ON INSPECTION.
